# SDR TSAA0353219

- Difficulty date: November 2, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT UPPER WING SURFACE CORRODED BETWEEN FRONT & REAR SPAR IDENTIFIED ON FIGURES 1 THROUGH 6 AS NR 1 - 19 AT LOCATIONS, NR 1, 2, & 3 AT WBL 227, NR 4 AT WLB 228, NR 5 AT WBL 254, NR 6 AT WBL 264, NR 7 AT WBL 268, NR 8 AT WBL 234, NR 9 AT WBL 236, NR 10 AT WBL 309.5, NR 11 AT WBL 555, NR 13 AT WBL 355, NR 18 AT WBL 580, AND NR 19 AT REAR SPAR WS 571.  REMOVED CORROSION, FLAT PEEN, ALODINED, & SEALED.  R & R FASTENERS WITHIN BLEND OUT AREA PER SRM.  NR 12 AT WBL 555 FABRICATED & INSTALLED AN INTERNAL STRAP.  NR 14, 15, 16 & 17 AT OVERWING REFUELING PORT WS 442 FABRICATED & INSTALLED REPAIR STRAPS AND FILLERS IAW SRM.  REPAIRS COMPLETED IAW ECO 3400.  AIRCRAFT RETURNED TO SERVICE.  (M)
